# SDR CALA2013010700008

- Difficulty date: January 3, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N29717
- Make and model: Boeing 737724
- Aircraft serial: 28936
- Aircraft time: 46,739 hours, 15,532 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1113
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE FRAME BS 440 BETWEEN STRINGERS 8 AND 9R HAS CRACK AT RIVET ATTACH BRACKET.  REPAIRED CRACKED FRAME REF EA 5310-04716, REV D, OP 1, FIG 3, STEPS 1 THROUGH 13.
